Volume 23, Number 1
Previous Issue Next Issue

Jayantha Pasdunkorale A. & Ian W. Turner

J. Comp. Math., 23 (2005), pp. 1-16.

Preview Full PDF 763 3982 Abstract

Yuan-Bei Deng & Xi-Yan Hu

J. Comp. Math., 23 (2005), pp. 17-26.

Preview Full PDF 803 3975 Abstract

Jan Brandts & Michal Křížek

J. Comp. Math., 23 (2005), pp. 27-36.

Preview Full PDF 768 3928 Abstract

Si-Qing Gan & Wei-Min Zheng

J. Comp. Math., 23 (2005), pp. 37-48.

Preview Full PDF 759 3895 Abstract

Yao-Lin Jiang

J. Comp. Math., 23 (2005), pp. 49-66.

Preview Full PDF 786 3882 Abstract

Ren-Zhong Feng & Ren-Hong Wang

J. Comp. Math., 23 (2005), pp. 67-74.

Preview Full PDF 791 3859 Abstract

Jing-Hong Liu & Qi-Ding Zhu

J. Comp. Math., 23 (2005), pp. 75-82.

Preview Full PDF 755 3816 Abstract

Bao-Jiang Zhong

J. Comp. Math., 23 (2005), pp. 83-92.

Preview Full PDF 747 3920 Abstract

Si-Ming Huang

J. Comp. Math., 23 (2005), pp. 93-100.

Preview Full PDF 679 3769 Abstract

He Qi, Lie-Heng Wang & Wei-Ying Zheng

J. Comp. Math., 23 (2005), pp. 101-112.

Preview Full PDF 768 3934 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard